# SDR C2XA11TY009

- Difficulty date: January 21, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 18,657 hours, 14,741 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IS IN C-CHECK STATUS WHEN INSPECTION FOUND THE RT LOWER ENGINE YOLK, FWD MOUNT CRACKED.  MAINTENANCE REMOVED THE FITTING AND REPLACED THE ENGINE IAW 5450-01028.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
